# SDR SWAA2017092016486

- Difficulty date: August 3, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A6230
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD RIB CRACKED AT NO STEP PANEL OUTBOARD ATTACH POINT.  R&R RIB IAW SRM.
